Alert archive / Oklahoma / River Flood Warnings in 2012
River Flood Warning 17, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Mar 20, 2012, 4:50 AM CDT for Muskogee County, Oklahoma. It took effect at Mar 20, 2012, 8:12 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2012, 4:50 AM CDT (09:50 UTC)
- In effect from
- Mar 20, 2012, 8:12 PM CDT
- Expired
- Mar 21, 2012, 2:45 AM CDT
- In force
- 7 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Muskogee County, OK
The radar
The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River near Muskogee (MKGO2). The gauge peaked at 26.14 ft at Mar 20, 2012, 11:00 PM CDT.
- Action stage
- 27 ft
- Minor stage
- 28 ft
- Moderate stage
- 32 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
303 WGUS44 KTSA 200950 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 450 AM CDT TUE MAR 20 2012 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-201750- /O.NEW.KTSA.FL.W.0017.120320T2257Z-120321T2209Z/ /MKGO2.1.ER.120320T2257Z.120321T0600Z.120321T1609Z.NO/ 450 AM CDT TUE MAR 20 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * FROM THIS AFTERNOON TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 400 AM TUESDAY THE STAGE WAS 21.11 FEET. * FLOOD STAGE IS 28.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 29.0 FEET BY WEDNESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE WEDNESDAY MORNING. * IMPACT...AT 29.0 FEET...MINOR LOWLAND FLOODING OCCURS. A BOATING MARINA NORTH OF OG&E POWER PLANT MAY BE FLOODED. $$
4 follow-up statements
479 WGUS84 KTSA 201334 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 834 AM CDT TUE MAR 20 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-202134- /O.EXT.KTSA.FL.W.0017.120320T2251Z-120322T0100Z/ /MKGO2.1.ER.120320T2251Z.120321T1200Z.120321T1900Z.NO/ 834 AM CDT TUE MAR 20 2012 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * FROM THIS AFTERNOON TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM TUESDAY THE STAGE WAS 22.39 FEET. * FLOOD STAGE IS 28.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 29.4 FEET BY WEDNESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY WEDNESDAY AFTERNOON. * IMPACT...AT 29.0 FEET...MINOR LOWLAND FLOODING OCCURS. A BOATING MARINA NORTH OF OG&E POWER PLANT MAY BE FLOODED. $$
596 WGUS84 KTSA 201921 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 221 PM CDT TUE MAR 20 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-210321- /O.EXT.KTSA.FL.W.0017.120321T0112Z-120321T1821Z/ /MKGO2.1.ER.120321T0112Z.120321T0600Z.120321T1221Z.NO/ 221 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * FROM THIS EVENING TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM TUESDAY THE STAGE WAS 24.39 FEET. * FLOOD STAGE IS 28.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 28.8 FEET BY WEDNESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * IMPACT...AT 29.0 FEET...MINOR LOWLAND FLOODING OCCURS. A BOATING MARINA NORTH OF OG&E POWER PLANT MAY BE FLOODED. $$
470 WGUS84 KTSA 210236 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 936 PM CDT TUE MAR 20 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. OKC101-211036- /O.EXT.KTSA.FL.W.0017.000000T0000Z-120321T1820Z/ /MKGO2.1.ER.120321T0529Z.120321T0600Z.120321T1220Z.NO/ 936 PM CDT TUE MAR 20 2012 THE FLOOD WARNING CONTINUES FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 900 PM TUESDAY THE STAGE WAS 25.97 FEET. * FLOOD STAGE IS 28.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE IS EXPECTED TO RISE ABOVE FLOOD STAGE OVERNIGHT AND CONTINUE TO RISE TO AROUND 28.3 FEET BY DAWN WEDNESDAY. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATER WEDNESDAY MORNING. * IMPACT...AT 28.0 FEET...MINOR LOWLAND FLOODING OCCURS. $$
805 WGUS84 KTSA 210745 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 245 AM CDT WED MAR 21 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... BIRD CREEK NEAR SPERRY AFFECTING OSAGE AND TULSA COUNTIES. ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... POLECAT CREEK NEAR SAPULPA AFFECTING CREEK COUNTY. BIRD CREEK NEAR OWASSO-MINGO AFFECTING TULSA COUNTY. CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. OKC037-211526- /O.EXT.KTSA.FL.W.0004.000000T0000Z-120321T1526Z/ /SPCO2.2.ER.120320T0938Z.120320T1511Z.120321T0926Z.NO/ 245 AM CDT WED MAR 21 2012 THE FLOOD WARNING CONTINUES FOR THE POLECAT CREEK NEAR SAPULPA. * UNTIL THIS MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM WEDNESDAY THE STAGE WAS ESTIMATED AT 22.50 FEET. * FLOOD STAGE IS 21.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE POLECAT CREEK NEAR SAPULPA WILL CONTINUE FALLING TO BELOW FLOOD STAGE THIS MORNING. * IMPACT...AT 24.0 FEET...WIDESPREAD FLOODING AFFECTS PASTURELANDS AND OIL FIELDS BETWEEN SAPULPA AND THE TULSA COUNTY LINE. BARNS AND OTHER OUTBUILDINGS MAY BE THREATENDED BY MINOR FLOODING. $$ OKC113-143-210815- /O.CAN.KTSA.FL.W.0007.000000T0000Z-120321T1012Z/ /SPEO2.1.ER.120320T1417Z.120320T2200Z.120321T0325Z.NO/ 245 AM CDT WED MAR 21 2012 THE FLOOD WARNING IS CANCELLED FOR THE BIRD CREEK NEAR SPERRY. * AT 100 AM WEDNESDAY THE STAGE WAS 19.34 FEET. * FLOOD STAGE IS 21.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE YESTERDAY LATE EVENING. * FORECAST...THE BIRD CREEK NEAR SPERRY WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. $$ OKC143-211347- /O.EXT.KTSA.FL.W.0008.000000T0000Z-120321T1347Z/ /OWSO2.1.ER.120320T1342Z.120320T1900Z.120321T0747Z.NO/ 245 AM CDT WED MAR 21 2012 THE FLOOD WARNING CONTINUES FOR THE BIRD CREEK NEAR OWASSO-MINGO. * UNTIL THIS MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 AM WEDNESDAY THE STAGE WAS 18.54 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE BIRD CREEK NEAR OWASSO-MINGO WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY BEFORE DAWN . * IMPACT...AT 18.0 FEET...MINOR FLOODING OCCURS AT MOHAWK PARK AND ALONG 56TH STREET NORTH NEAR MINGO ROAD. $$ OKC131-143-211544- /O.EXT.KTSA.FL.W.0012.000000T0000Z-120322T0349Z/ /CVLO2.1.ER.120320T1549Z.120320T2330Z.120321T2149Z.NO/ 245 AM CDT WED MAR 21 2012 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR COLLINSVILLE. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 130 AM WEDNESDAY THE STAGE WAS 27.35 FEET. * FLOOD STAGE IS 26.0 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. COUNTY ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER. $$ OKC101-210815- /O.CAN.KTSA.FL.W.0017.000000T0000Z-120321T1820Z/ /MKGO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 245 AM CDT WED MAR 21 2012 THE FLOOD WARNING IS CANCELLED FOR THE ARKANSAS RIVER NEAR MUSKOGEE. * AT 100 AM WEDNESDAY THE STAGE WAS 26.14 FEET. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE CRESTED BELOW FLOOD STAGE AT 26.2 FEET. THE RIVER WILL REMAIN BELOW FLOOD STAGE. * IMPACT...AT 27.0 FEET...NO FLOODING OCCURS BUT LOW LYING AGRICULTURAL AREAS MAY BE THREATENED. CONTINUE TO MONITOR LATER FORECASTS. $$ OKC001-210815- /O.CAN.KTSA.FL.W.0009.000000T0000Z-120321T2100Z/ /WTTO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 245 AM CDT WED MAR 21 2012 THE FLOOD WARNING IS CANCELLED FOR THE ILLINOIS RIVER NEAR WATTS. * AT 100 AM WEDNESDAY THE STAGE WAS 11.67 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CREST BELOW FLOOD STAGE AT 12.3 FEET THIS MORNING. * IMPACT...AT 13.0 FEET...MINOR FLOODING OCCURS FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. EXTREME TURBULENCE MAKES THE RIVER UNSAFE FOR FLOATING. $$ OKC021-210815- /O.CAN.KTSA.FL.W.0010.000000T0000Z-120322T1800Z/ /TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 245 AM CDT WED MAR 21 2012 THE FLOOD WARNING IS CANCELLED FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * AT 100 AM WEDNESDAY THE STAGE WAS 8.93 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CREST BELOW FLOOD STAGE AT 10.7 FEET THURSDAY BEFORE DAWN. * IMPACT...AT 11.0 FEET...MINOR FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. FLOATING THE RIVER IS TOO HAZARDOUS DUE TO STRONG TURBULENCE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 20, 3:59 AM CDT, 51 minutes earlier.
Area forecast discussion, Mar 20, 3:59 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
359 AM CDT TUE MAR 20 2012
.DISCUSSION...
SIGNIFICANT FLOOD EVENT ONGOING THIS MORNING AS AREAS OF RAIN
WITH EMBEDDED THUNDERSTORMS CONTINUE TO SPREAD INTO EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. UPPER LOW CURRENTLY OVER FAR WEST
TEXAS WILL CONTINUE TO SLOWLY MOVE EAST...BECOMING MORE CUTOFF
WITH TIME. IN RESPONSE...SURFACE LOW PRESSURE IS EXPECTED TO
DEVELOP OVER SOUTHEAST OKLAHOMA THIS MORNING. AS SURFACE LOW
BEGINS TO LIFT NORTH...FRONTAL BOUNDARY WILL SHARPEN AND PROVIDE
THE FOCUS FOR ANOTHER ROUND OF SHOWERS/THUNDERSTORMS ACROSS
EASTERN OKLAHOMA/NORTHWEST ARKANSAS. ANY STORMS ALONG/EAST OF THE
BOUNDARY THIS AFTERNOON HAVE THE POTENTIAL TO BE SEVERE WITH
DAMAGING WINDS. COULD ALSO SEE A LIMITED TORNADO THREAT ALONG/EAST
OF MESO LOW TRACK...DEPENDING ON HOW MUCH SURFACE INSTABILITY
DEVELOPS. AN ADDITIONAL 3 TO 4 INCHES OF PRECIPITATION WILL BE
POSSIBLE THROUGH TONIGHT...CREATING POTENTIALLY DANGEROUS FLOODING
CONDITIONS. BOUNDARY SHOULD BEGIN TO SHIFT EAST TONIGHT WITH THE
HEAVIER RAINFALL ENDING.
MUCH OF THE AREA WILL LIKELY BECOME DRY SLOTTED ON WEDNESDAY AS
UPPER LOW PIVOTS DIRECTLY OVER OKLAHOMA. BETTER THUNDERSTORM
CHANCES WILL LIKELY OCCUR ON THURSDAY AS LOW LEVEL MOISTURE
INCREASES MODESTLY. STEEP LAPSE RATES IN ASSOCIATION WITH COLD
CORE LOW COULD PROVIDE ENOUGH INSTABILITY FOR A FEW HAIL PRODUCING
STORMS.
REMAINDER OF THE FORECAST STAYED CLOSE TO THE GFS...WHICH IS IN
GOOD AGREEMENT WITH THE ECMWF SOLUTION. UPPER LOW WILL LIFT
NORTHEAST TOWARDS THE GREAT LAKES REGION WITH A WARMING TREND INTO
THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 64 47 66 44 / 100 30 40 50
FSM 68 50 61 46 / 100 40 50 40
MLC 69 44 67 47 / 100 20 30 40
BVO 63 41 62 40 / 100 30 50 50
FYV 70 47 62 41 / 100 50 60 50
BYV 73 54 62 43 / 100 60 80 50
MKO 65 47 64 45 / 100 30 40 40
MIO 69 50 63 44 / 100 40 60 50
F10 66 47 64 46 / 100 20 40 40
HHW 69 47 66 46 / 100 30 40 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...12
LONG TERM....12Hazardous weather outlook, Mar 20, 12:10 AM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1210 AM CDT MON MAR 19 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1210 AM CDT MON MAR 19 2012 ...DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING EXPECTED TONIGHT THROUGH WEDNESDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT. PERIODS OF VERY HEAVY TO TORRENTIAL RAINFALL WILL BE LIKELY WITH THE POTENTIAL FOR LIFE THREATENING FLASH FLOODING. SEVERAL LOCATIONS ACROSS NORTHEAST OKLAHOMA HAVE ALREADY RECEIVED 4 TO 5 INCHES OF RAINFALL. ADDITIONAL RAINFALL AMOUNTS AROUND 3 TO 4 INCHES WILL BE POSSIBLE ACROSS PORTIONS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THROUGH THE MORNING HOURS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY AND SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... BANDS OF VERY HEAVY TO TORRENTIAL RAIN WILL LIKELY BE ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING AS AN UPPER LEVEL STORM SYSTEM ENTERS THE REGION. THIS ACTIVITY IS EXPECTED TO CONTINUE INTO WEDNESDAY WITH THE POTENTIAL FOR DANGEROUS...LIFE THREATENING FLASH FLOODING AND RIVER FLOODING. PLEASE REFER TO THE LATEST FLOOD STATEMENT /OKCFFATSA/ ISSUED BY THE NATIONAL WEATHER SERVICE IN TULSA. ALSO...DEPENDING ON THE AVAILABLE SURFACE INSTABILITY...AT LEAST A LIMITED SEVERE THREAT WILL CONTINUE BOTH TUESDAY AND WEDNESDAY. SEVERE WEATHER PROBABILITIES WILL CONTINUE TO BE REFINED AS SHORTER TERM CONVECTIVE TRENDS BECOME MORE CERTAIN. THE BACK SIDE OF THE UPPER LEVEL STORM SYSTEM LOOKS TO MOVE OUT OF THE REGION DURING THE LATTER PART OF THE WEEK...ALLOWING FOR A RIDGE OF HIGH PRESSURE TO SET UP OVER THE PLAINS DURING THE WEEKEND. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT...FIRST RESPONDERS...AND OTHER INTERESTED PARTIES SHOULD PREPARE FOR DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING TONIGHT THROUGH WEDNESDAY. SWIFT WATER RESCUES MAY BE NECESSARY AS ROADS BECOME IMPASSABLE DUE TO THE HIGH WATER. IN ADDITION...NUMEROUS MAIN-STEM RIVERS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS COULD EXPERIENCE MODERATE TO MAJOR FLOODING BY MID WEEK. PERSONS SHOULD CONSIDER CANCELLING ANY OUTDOOR CAMPING ACTIVITIES THROUGH AT LEAST WEDNESDAY DUE TO THE EXCESSIVE RAINFALL...ESPECIALLY IN ANY FLOOD PRONE AREAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Mar 19, 11:01 PM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1101 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR BROADCAST MEDIA
TREES DOWN AND BUILDINGS DESTROYED. POSSIBLE TORNADO.
&&
AEJLocal storm report, Mar 19, 11:05 PM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1105 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG PANAMA 35.17N 94.67W
03/19/2012 LE FLORE OK EMERGENCY MNGR
LARGE TREE DOWN AND BLOCKING ROAD OFF HWY 59 ON NORTH
SIDE OF PANAMA.
&&
AEJLocal storm report, Mar 19, 11:46 PM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
3 FOOT DIAMETER TREE DOWN AT AR HWY 220 EAST AND LUCIAN
WOOD ROAD NEAR CEDARVILLE.
1015 PM TSTM WND DMG CHESTER 35.68N 94.18W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
TREES DOWN. TIME ESTIMATED.
&&
AEJLocal storm report, Mar 20, 12:21 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1221 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM TSTM WND DMG 5 E TULSA 36.13N 95.83W
03/19/2012 TULSA OK BROADCAST MEDIA
REPORT OF POWER POLES DAMAMAGED NEAR 45TH AND SOUTH 129TH
EAST AVENUE IN TULSA
0240 PM FLASH FLOOD PRYOR 36.31N 95.32W
03/19/2012 MAYES OK LAW ENFORCEMENT
SEVERAL ROADS HAVE BEEN CLOSED IN PRYOR.
0250 PM FLASH FLOOD JENKS 36.02N 95.97W
03/19/2012 TULSA OK PUBLIC
STRANDED VEHICLES NEAR 81ST AND ELWOOD
0300 PM FLASH FLOOD BIXBY 35.94N 95.88W
03/19/2012 TULSA OK PUBLIC
WATER REPORTED OVER SEVERAL ROADS/STREETS IN PARTS OF
BIXBY.
0330 PM FLASH FLOOD CHOUTEAU 36.19N 95.34W
03/19/2012 MAYES OK EMERGENCY MNGR
STREET AND ROAD FLOODING NEAR CHOUTEAU
0340 PM FLASH FLOOD 5 SSW TULSA 36.07N 95.96W
03/19/2012 TULSA OK LAW ENFORCEMENT
ROADS BEING CLOSED AROUND HIGHWAY 75 AND 61ST STREET.
0433 PM FLASH FLOOD 5 W TULSA 36.13N 96.01W
03/19/2012 TULSA OK BROADCAST MEDIA
RIVERSIDE DRIVE CLOSED BETWEEN 21ST AND 31ST DUE TO
FLOODING.
0730 PM HAIL WHITEFIELD 35.25N 95.24W
03/19/2012 E1.75 INCH HASKELL OK EMERGENCY MNGR
0858 PM FLASH FLOOD 2 N OKAY 35.88N 95.32W
03/19/2012 WAGONER OK BROADCAST MEDIA
STATE HIGHWAY 16 IS CLOSED DUE TO HIGH WATER...2 MILES
NORTH OF OKAY.
0925 PM FLASH FLOOD TAHLEQUAH 35.92N 94.97W
03/19/2012 CHEROKEE OK EMERGENCY MNGR
TAHLEQUAH EOC REPORTS STREETS IN TOWN BEING CLOSED DUE TO
HIGH WATER.
0930 PM TSTM WND DMG PANAMA 35.17N 94.67W
03/19/2012 LE FLORE OK EMERGENCY MNGR
LARGE TREE DOWN AND BLOCKING ROAD OFF HWY 59 ON NORTH
SIDE OF PANAMA.
0950 PM TSTM WND DMG UNIONTOWN 35.58N 94.44W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
TREES BROKEN 2 FT OFF GROUND AND FENCE IN CONCRETE SUCKED
OUT OF THE GROUND. POSSIBLE TORNADO. TIME ESTIMATED.
0950 PM TSTM WND DMG MULDROW 35.41N 94.60W
03/19/2012 SEQUOYAH OK LAW ENFORCEMENT
BARN BLOWN INTO HOUSE.
0956 PM TSTM WND GST UNIONTOWN 35.58N 94.44W
03/19/2012 E60.00 MPH CRAWFORD AR EMERGENCY MNGR
1000 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR BROADCAST MEDIA
TREES DOWN AND BUILDINGS DESTROYED. POSSIBLE TORNADO.
1000 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
AROUND 15 TREES BETWEEN 1 AND 2 FEET IN DIAMETER
UP-ROOTED OR BROKEN OFF. POSSIBLE TORNADO. TIME
ESTIMATED.
1000 PM TSTM WND DMG ROLAND 35.42N 94.51W
03/19/2012 SEQUOYAH OK EMERGENCY MNGR
POWER POLE AND TREES DOWN IN ROLAND.
1005 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
3 FOOT DIAMETER TREE DOWN AT AR HWY 220 EAST AND LUCIAN
WOOD ROAD NEAR CEDARVILLE.
1015 PM TSTM WND DMG CHESTER 35.68N 94.18W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
TREES DOWN. TIME ESTIMATED.
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:10 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 6 hr |
| Mar 19, 7:16 PM CDT | Tornado Warning | TSA | Haskell, Muskogee | 29 min |
| Mar 19, 7:37 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee, Pittsburg | 23 min |
| Mar 19, 7:48 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 42 min |
| Mar 19, 7:56 PM CDT | Tornado Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 34 min |
| Mar 19, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pittsburg, Pushmataha | 43 min |
| Mar 19, 8:21 PM CDT | River Flood Warning | TSA | Choctaw | 25 hr |
| Mar 19, 8:23 PM CDT | River Flood Warning | TSA | Pushmataha | 56 hr |
| Mar 19, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee, Pittsburg, Pushmataha | 61 min |
| Mar 19, 8:32 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 28 min |
| Mar 19, 8:34 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 6 hr |
| Mar 19, 8:51 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Sequoyah | 39 min |
| Mar 19, 9:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 41 min |
| Mar 19, 9:24 PM CDT | Special Weather Statement | TSA | Delaware | 36 min |
| Mar 19, 9:33 PM CDT | Flash Flood Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 6 hr |
| Mar 19, 9:41 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, Sequoyah | 6 hr |
| Mar 19, 9:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 61 min |
| Mar 19, 10:54 PM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more | 12 hr |
| Mar 20, 12:49 AM CDT | Areal Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 10 hr |
| Mar 20, 12:59 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 10 hr |
| Mar 20, 2:05 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 12 hr |
| Mar 20, 2:09 AM CDT | Flash Flood Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, Muskogee, Pittsburg and 2 more | 12 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Cherokee | 24 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 42 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 24 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Tulsa | 30 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Adair | 24 hr |
| Mar 20, 3:06 AM CDT | River Flood Warning | TSA | Nowata | 18 hr |
| Mar 20, 3:48 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| Mar 20, 3:48 AM CDT | River Flood Warning | TSA | LeFlore | 24 hr |
| Mar 20, 3:48 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| Mar 20, 6:16 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Rogers, Tulsa, Washington | 8 hr |
| Mar 20, 8:38 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 22 hr |
| Mar 20, 8:51 AM CDT | River Flood Warning | TSA | Ottawa | 18 hr |
| Mar 20, 10:54 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more | 3 hr |
| Mar 20, 10:57 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 3 hr |
| Mar 20, 11:02 AM CDT | Areal Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 3 hr |
| Mar 20, 11:13 AM CDT | River Flood Warning | TSA | Sequoyah | 16 hr |
| Mar 20, 1:51 PM CDT | Flash Flood Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, Muskogee, Pittsburg and 2 more | 8 hr |
| Mar 20, 1:55 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 8 hr |
| Mar 20, 1:59 PM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more | 8 hr |
| Mar 20, 2:04 PM CDT | Areal Flood Warning | TSA | Craig, Creek, Muskogee, Nowata, Okmulgee, Osage and 4 more | 32 hr |
Nearby
River Flood Warnings in Oklahoma, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.